# SDR NACA20010028

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 70,611 hours
- Engine: Pwa R2800CB3
- Engine time: 1,491 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 76570F
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,491 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE NR 16 CYLINDER DOUBLE SHORTED SECONDARY, (FRONT CAM FAILURE).  REPLACED NR 2 ENGINE.
